# SDR CALA2009010900027

- Difficulty date: January 6, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 29,717 hours, 5,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: R1 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 EMER FLASHLIGHT IS NOT WORKING. REPLACED FLASHLIGHT BATTERY, OPERATIONAL TEST GOOD IAW MM 25-64 -00.
